# SDR SWAA2017122818627

- Difficulty date: December 22, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 47,223 hours, 27,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BULLNOSE LIGHT LENS MISSING AT ROW 9 ABC.  INSTALLED A LENS IAW MM.
